Journal Homepage Image

Printed edition ISSN 1855-3966
Electronic edition ISSN 1855-3974

Covered by

  • Math. Reviews (indexed cover-to-cover)
  • Zentralblatt MATH
  • Science Citation Index-Expanded (SCIE)
  • Web of Science
  • ISI Alerting Service
  • Current Contents/Physical, Chemical & Earth Sciences (CC/PC & ES)

The publication is partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications.

This journal adheres to the EMS Code of Practice.

Slovenian public media registry number: 1814

  • UDK: 51
  • Vpisna številka v razvidu medijev:1814

Vol 12, No 1 (2017)

Table of Contents


Slovenian Discrete and Applied Mathematics Society PDF
Dragan Marušič, Tomaž Pisanski


A novel characterization of cubic Hamiltonian graphs via the associated quartic graphs PDF ABSTRACTS (EN/SI)
Simona Bonvicini, Tomaž Pisanski 1-24
The parameters of Fibonacci and Lucas cubes PDF ABSTRACTS (EN/SI)
Aleksandar Ilić, Marko Milošević 25-29
A characterization of plane Gauss paragraphs PDF ABSTRACTS (EN/SI)
Dan Archdeacon, Drago Bokal, Tanja Gologranc 31-36
On skew Heyting algebras PDF ABSTRACTS (EN/SI)
Karin Cvetko-Vah 37-50
A decomposition for Markov processes at an independent exponential time PDF ABSTRACTS (EN/SI)
Mihael Perman 51-65
Euler's divergent series and an elementary model in Statistical Physics PDF ABSTRACTS (EN/SI)
Bill Allombert, Jean-Paul Simon Allouche, Michel Mendès France 67-76
The distinguishing index of the Cartesian product of finite graphs PDF ABSTRACTS (EN/SI)
Aleksandra Gorzkowska, Rafał Kalinowski, Monika Pilśniak 77-87
χD(G), |Aut(G)|, and a variant of the Motion Lemma PDF ABSTRACTS (EN/SI)
Niranjan Balachandran, Sajith Padinhatteeri 89-109
Coherent configurations over copies of association schemes of prime order PDF ABSTRACTS (EN/SI)
Reza Sharafdini, Mitsugu Hirasaka 111-126
The strong metric dimension of generalized Sierpiński graphs with pendant vertices PDF ABSTRACTS (EN/SI)
Ehsan Estaji, Juan Alberto Rodríguez-Velázquez 127-134
Remarks on the thickness of Kn, n, n PDF ABSTRACTS (EN/SI)
Yan Yang 135-144
Automorphism group of the balanced hypercube PDF ABSTRACTS (EN/SI)
Jin-Xin Zhou, Jin Ho Kwak, Yan-Quan Feng, Zhen-Lin Wu 145-154
Uniquely colorable Cayley graphs PDF ABSTRACTS (EN/SI)
Walter Klotz, Torsten Sander 155-165
Non-negative spectrum of a digraph PDF ABSTRACTS (EN/SI)
Irena M. Jovanović 167-182
Cycle bases of reduced powers of graphs PDF ABSTRACTS (EN/SI)
Richard H. Hammack, Gregory D. Smith 183-203

News and Photos

Dan Archdeacon (11 May 1954 to 18 February 2015) PDF
Drago Bokal, Bojan Mohar, Jozef Širáň
7th PhD Summer School in Discrete Mathematics PDF
Advertisement ​
Petra Šparl Award 2018: Call for nominations PDF
Announcement ​